Discrete chaotic cryptography
Article first published online: 14 MAR 2006
Copyright © 1997 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 509, Issue 5, pages 381–394, 1997
How to Cite
Kotulski, Z. and Szczepański, J. (1997), Discrete chaotic cryptography. Ann. Phys., 509: 381–394. doi: 10.1002/andp.19975090504
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Revised: 20 FEB 1997
- Manuscript Accepted: 20 FEB 1997
- Manuscript Received: 13 JAN 1997
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!